# SDR CA060227018

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, THE ENGINE EMITTED A NOISE ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN POWER AND INCREASE IN TURBINE TEMPERATURE.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  GROUND INSPECTION REVEALED AN ENGINE OIL LEAK.  THE ENGINE HAD BEEN OVERHAULED 100 HOURS PRIOR TO THE EVENT, WHERE IT WAS CONVERTED UNDER STC TO A PT6A-34 CONFIGURATION.  PWC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
